GAP

Main Branches

Downloads  Installation  Overview  Data Libraries  Packages  Documentation  Contacts  FAQ  GAP 3 

7 publications using GAP in the category "Partial differential equations"

[BM12] Baptistelli, P. H. and Manoel, M., The $\sigma$-isotypic decomposition and the $\sigma$-index of reversible-equivariant systems, Topology Appl., 159 (2) (2012), 389–396.

[CW17] Chan, J. and Warburton, T., On the penalty stabilization mechanism for upwind discontinuous Galerkin formulations of first order hyperbolic systems, Comput. Math. Appl., 74 (12) (2017), 3099–3110.

[CFF11] Chossat, P., Faye, G., and Faugeras, O., Bifurcation of hyperbolic planforms, J. Nonlinear Sci., 21 (4) (2011), 465–498.

[MO99] Makai, M. and Orechwa, Y., Symmetries of boundary value problems in mathematical physics, J. Math. Phys., 40 (10) (1999), 5247–5263.

[MO02] Makai, M. and Orechwa, Y., Solutions of boundary-value problems in discretized volumes, Electron. J. Differential Equations (2002), No. 01, 20.

[NSS13] Neuberger, J. M., Sieben, N., and Swift, J. W., Newton's method and symmetry for semilinear elliptic PDE on the cube, SIAM J. Appl. Dyn. Syst., 12 (3) (2013), 1237–1279.

[NSS06] Neuberger, J. M., Sieben, N., and Swift, J. W., Symmetry and automated branch following for a semilinear elliptic PDE on a fractal region, SIAM J. Appl. Dyn. Syst., 5 (3) (2006), 476–507.